# SDR SIMA200218409

- Difficulty date: June 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND CARGO DOOR LOWER SILL CORRODED.  REMOVED CORRODED SILL BEAM.  INSTALLED SERVICEABLE SILL IAW EMB 145 SRM 145/1142, CHAPTER 51 REV 18 51-20-03, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
